Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Why is my creatine level high post kidney transplant ?

Hello Dr. I m post Kidney transplanet(mar-2009), from past 4 months, creatine leave has been increaed from 1.3 to 1.7, i m on pangraph 0.5 mg on night,720mg & 540 mg of myfortic, wyslone 10 mg, with BP tables, Can u please help y these creatine may go up..? and chance to bring it down to 1.3.?
Asked On : Tue, 15 Mar 2011
Answers:  2 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The cause of rise of creatinine needs to be seen. Please visit your physician to undergo physical check up and also to undergo relevant investigations required in your case. If the medicines you are taking already are not effective, increase in dosage may be required after consulting your physician. Try to avoid having pulses.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 5 Aug 2011
I find this answer helpful

 1 user finds this helpful

  Anonymous's Response
Welcome to healthcare magic forum
Inrease creatinine in post kidney transplant patient is not a good sign. It may be due rejection. So you should consult your nephrologist regarding this issue immediately
Don't worry continue your current medicine.

Answered: Fri, 5 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor